MAUDE Adverse Event Report: EXELINT INTERNATIONA, CO TANDEM DIABETES 3ML LL WITH CO-PACKED NEEDLE 26GX3/8"KDL; SYRINGE WITH NEEDLE

EXELINT INTERNATIONA, CO TANDEM DIABETES 3ML LL WITH CO-PACKED NEEDLE 26GX3/8"KDL; SYRINGE WITH NEEDLE
Model Number 1001215
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 07/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Caller reported they could not draw air in or out of the syringe.While trying to do so customer accidentally stabbed their finger with the need and injected air into themselves.Customer went to the er and doctor did not have to take any action upon observation.No substantial damage occurred to the patient.
 
Additional Manufacturer Narrative
An investigation of the issue that included the following: retained samples were examined that included the following: five randomly retained samples were selected from this specific batch for simulated aspiration and injection tests.No issues with aspiration and injection were found.Additionally, a review of the production process, finished product inspection, and incoming inspection f the injection needles were conducted, and no abnormalities were identified in the injection needles.Product records - the records related to product 1001215 lot 240508, product records and inspection report were reviewed.All documents were found to be acceptable, and no nonconformities.Based on the investigation, the reported issue could not be reproduced.No defects or abnormalities were found in the retained samples, and no nonconformities were identified.(b)(4).

Brand Name
TANDEM DIABETES 3ML LL WITH CO-PACKED NEEDLE 26GX3/8"KDL
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
EXELINT INTERNATIONA, CO
2500 santa fe ave.
redondo beach 90278
Manufacturer (Section G)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach CA 90278
Manufacturer Contact
vu doan
2500 santa fe avenue
redondo beach 90278
MDR Report Key23418518
Report Number1035907-2025-00037
Device Sequence Number18749809
Product Code FMF
UDI-Device Identifier00020221261158
UDI-Public(01)00020221261158(17)290408(30)1(10)240508
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K861153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1001215
Device Lot Number240508
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale